It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 10 of 10 for effects of stopping taking yaz. (0.151 seconds)


... I recently stopped taking yaz about 2 weeks ago due to terrible headaches and hair loss. ... (2 replies)
Yaz Birth Control
Jun 13, 2006
... I have been on YAZ for almost a month now and have become restless, irritable and depressed. I was advised by my doctor to take YAZ to help with my period pains, but the side effects of the depression don't make it worth it. I am suffering from insomnia and have very little patience. ... (137 replies)
Yaz Birth Control
Jun 13, 2006
... I have been on YAZ for almost a month now and have become restless, irritable and depressed. I was advised by my doctor to take YAZ to help with my period pains, but the side effects of the depression don't make it worth it. I am suffering from insomnia and have very little patience. ... (137 replies)

Mid pack
Dec 5, 2007
... hey everyone. as i mentioned in other posts after 5 months of taking yaz i started feeling its side effects. i have been doing tons of research on it, and im reading some scary things about it. anyway i just started my 6th pack last week... ... (1 replies)
... for four months, and was depressed pretty much the whole time. As soon as I stopped taking it, though, I felt a lot better. Unfortunately, I didn't know about the B vitamin stuff at the time, or else I would have stayed on it and took the B complex. ... (5 replies)
Yaz help
Aug 27, 2007
... I've been on YAZ for about 5 months now. It sucked in the beginning, then it was great. ... (4 replies)
... I don't like taking medication for acne, instead I used creams. I tried benzoyl peroxide because when I was younger, it used to clear me up. ... (12 replies)
... did you just let it run it's course, or were you taking any kind of medications to help the process? ... (12 replies)
Can this happen?
May 21, 2006
... Usually, it's said that if you have these side effects during the first couple of months on the pill, it's normal, and the side effects will often go away. However, it's not uncommon to experience side effects after several months of being on the pill. ... (3 replies)
Can this happen?
May 21, 2006
... Ive developed pretty bad acne out of nowhere, and just this past month Ive gotten crampy throughout the active pill weeks. Ive even had some depressed feelings and mood swings lately. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 12:08 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!